# SDR FDEA201408052062

- Difficulty date: August 5, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 82,029 hours, 27,733 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6027510
- Part serial: 478362
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE SLAT NR 3 SKIN FOUND WITH DENT.  SKIN REPAIRED PER SRM 57-10-10 VOLUME I FIGURE 31 REVISION 101.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-20-100 REVISION 122.  EA 8-5730-T0310790 P1 TITLE: WINGS - PALATES AND SKINS - RT WING NR 3 SLAT INNER SKIN DENTS - SKIN SECTION AND SPLICE REPAIR PER SRM - RSC TRACKING PURPOSE.
